# SDR AALA201809219028

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 52,649 hours, 30,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR FRAME OUT OF ALIGNMENT, DOOR WAS STRIKING FRAME OPPOSITE AT TOP HINGE AND WOULD NOT COMPLETELY CLOSE.  MAINTENANCE ADJUSTED TOP HEADER IAW AMM 52-51-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
